# SDR SWAA2018100225704

- Difficulty date: September 12, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 62,799 hours, 36,840 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK TO VAPOR BARRIER ATTACH ANGLE CRACKED AT BS 663, LBL 7.  REPAIRED ANGLE IAW ER AND EA.
